MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550501
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the revision surgery was performed (date of the primary surgery and the revision surgery were unknown) due to sleeve loosening.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: 3294371 device history review: product code 550501, work order (b)(4) was manufactured on 12-apr-2011, (b)(4) parts were manufactured as per specification and all raw materials met specification if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7591612
Report Number1818910-2018-61930
Device Sequence Number1776198
Product Code LPH
UDI-Device Identifier10603295175179
UDI-Public10603295175179
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550501
Device Lot Number3294371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/02/2018
09/23/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/03/2018
09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;